# SDR SWAA970393

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Corroded
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE, A BRIEF APU FIRE WARNING BELL SOUNDED WITH LIGHT, TWO DIFFERENT TIMES.  INSPECTED AND FOUND FIRE LOOP CANNON PLUG IN APU TAIL CONE CORRODED.  REPLACED CANNON PLUG PER BOEING M/M.
